Variant of the Phragmen–Lindelöf theorem for solutions of a system of differential equations (in the $L_p$ metric)
Differencialʹnye uravneniâ, Tome 15 (1979) no. 3, pp. 563-565
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_3_a23,
author = {N. N. Chaus},
title = {Variant of the {Phragmen{\textendash}Lindel\"of} theorem for solutions of a system of differential equations (in the $L_p$ metric)},
journal = {Differencialʹnye uravneni\^a},
pages = {563--565},
year = {1979},
volume = {15},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_3_a23/}
}
TY - JOUR AU - N. N. Chaus TI - Variant of the Phragmen–Lindelöf theorem for solutions of a system of differential equations (in the $L_p$ metric) JO - Differencialʹnye uravneniâ PY - 1979 SP - 563 EP - 565 VL - 15 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1979_15_3_a23/ LA - ru ID - DE_1979_15_3_a23 ER -
N. N. Chaus. Variant of the Phragmen–Lindelöf theorem for solutions of a system of differential equations (in the $L_p$ metric). Differencialʹnye uravneniâ, Tome 15 (1979) no. 3, pp. 563-565. http://geodesic.mathdoc.fr/item/DE_1979_15_3_a23/